# SDR RAIA950717

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 4484D275
- Condition: Cracked
- Location: Rt Hyd System
- Part time: 6,369 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

JLN - FLT 7067 - HYDRAULIC PRESSURE FELL TO ZERO, LANDING GEAR WOULD NOT EXTEND, PERFORMED EMERGENCY GEAR EXTENSION AND LANDED.  MAINTENANCE REPLACED RT HYDRAULIC ISOLATION CHECK VALVE.  RESET GEAR BYPASS PIN, GROUND RUNS REVEALED NO LEAKS SYSTEM OK.  (M)
